Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 80, NWS Chicago, IL
NWS Chicago, IL issued this river flood warning at Jun 20, 2011, 10:37 AM CDT for Bureau County, LaSalle County, Illinois. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 10:37 AM CDT (15:37 UTC)
- Expired
- Jun 25, 2011, 5:50 AM CDT
- In force
- 5 days
- Issued by
- NWS Chicago, IL
- Flood severity
- Minor
Counties Bureau County, IL, LaSalle County, IL
The radar
The Chicago radar (KLOT), 97 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River near La Salle (LSLI2).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 411925089063901, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Jun 20, 9:03 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 20, 9:03 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 903 AM CDT MON JUN 20 2011 .DISCUSSION... 343 AM CDT TODAY... EARLY THIS MORNING AN MCS DEVELOPED OVER EASTERN NEBRASKA AND EXPANDED EAST INTO IOWA...SLOWLY PROPAGATING NORTHEAST. THE GROWTH OF THIS COMPLEX HAS FOLLOWED A BOUNDARY THAT STRETCHED EAST THROUGH SOUTHERN IOWA...AND CONTINUED EAST INTO CENTRAL IL/IN. THE STRONGEST FORCING REMAINED WEST OF THE CWFA ACROSS NEBRASKA/IOWA...WHERE THE NOCTURNAL 850MB JET WAS BETWEEN 30 AND 40 KT FROM THE SOUTHWEST. THE STRONGEST SHEAR ZONE REMAINS FOCUSED ALONG A NEBRASKA TO NORTHERN IL...THEN WITH A VEERING WIND TURNS INTO CENTRAL INDIANA. UNDERNEATH THIS LAYER THE HIGHEST VALUES REMAIN OVER THE PLAINS STATES. THIS MAY AID IN SOME BOWING SEGMENTS EARLY THIS MORNING UNDER THE MCS. FURTHER EAST LLVL FLOW WAS SLIGHTLY WEAKER...FROM THE SOUTH/SOUTHEAST. AREAS OF FOG HAS ALSO DEVELOPED EARLY THIS MORNING ACROSS NORTHEAST IL/NORTHWEST IN...AND SOME POCKETS OF DENSE FOG WAS NOTED CLOSER TO THE MARINE ENVIRONMENT. THIS WAS DUE IN PART TO A WEAK ONSHORE FLOW. EXPECT AS MID/HIGH LVL CLOUDS PUSH OVERHEAD...THE COVERAGE AND STRENGTH OF THE FOG WILL DISSIPATE. THUS SHORTLY AFTER DAWN FOG SHOULD BECOME CONFINED TO THE MARINE ENVIRONMENT. 500MB HEIGHTS STEADILY INCREASE OVER THE CWFA THROUGHOUT THE DAY...HOWEVER THE CHALLENGE IS WILL THIS STEER THE CONVECTION FURTHER NORTH INTO WISCONSIN OR WILL OUR NORTHERN HALF OF THE CWFA BE IMPACTED BY ADDITIONAL CONVECTION THIS MORNING AND AFTERNOON. IT APPEARS THE PUSH WILL BE STRONG ENOUGH THAT THE HIGHEST PROBS FOR CONVECTION WILL BE FURTHER NORTH THIS AFTN...OR OVER OUR NORTHERN CWFA EXTENDING FURTHER NORTH INTO WISCONSIN. NONETHELESS CONTINUE TO SHOW A CHANCE FOR SHRA/TSRA FOR THE REMAINDER OF THE CWFA. THE MAIN CONCERN FROM THUNDERSTORMS WILL CONTINUE TO BE WIND...BASED ON THE DEEP LAYER SHEAR CURRENTLY MENTIONED. HOWEVER...LARGE HAIL CANNOT BE RULED OUT WITH A FEW SUPERCELLS OR STRONG UPDRAFTS THAT CAN OVERCOME THE FREEZING LEVEL OF NEARLY 15KFT AGL. ADDITIONALLY THIS STORMS COULD BE EFFICIENT PRECIP PRODUCERS AS THEY WILL TRAVERSE AN ATMOSPHERIC RIVER WITH PWAT VALUES OVER 1.5 INCHES. VECTORS ARE RATHER LENGTHY...WHICH COUPLED WITH THE LLVL FLOW SHOULD KEEP THUNDERSTORMS MOVING AND PREVENT TRAINING. HOWEVER ANY HEAVY DOWNPOURS COULD SPAWN LOCALIZED FLOODING...ESPECIALLY IN THE FAVORED LOW LYING LOCATIONS AND WHERE THE GROUND HAS REMAINED NEARLY SATURATED. TEMPERATURES TODAY WILL ALSO BE A CHALLENGE GIVEN THE ABUNDANCE OF CLOUD COVER AT THE ONSET FROM A WEAKENING MCS. EXPECT BY THE AFTERNOON HOURS SOLAR SHIELDING WILL THIN...ALLOWING TEMPS TO REBOUND INTO THE LOW/MID 80S. WITH A SLIGHT SOUTHEAST WIND COMPONENT...LAKE/COOK COUNTIES COULD BE SLIGHTLY COOLER WITH TEMPS IN THE MID/UPR 70S. THE COOLEST AIR WOULD BE CONFINED TO THE IMMEDIATE LAKESHORE. TONIGHT THROUGH TUESDAY NIGHT... PRECIPITATION PLACEMENT FROM EVENING/OVERNIGHT CONVECTION APPEARS TO BE FAVORED FURTHER NORTH...HOWEVER NOISE AMONGST GUIDANCE MEMBERS HAS MARGINALLY INCREASED THUS A SLIGHTLY LOWER CONFIDENCE IS BEING INTRODUCED WITH THIS FORECAST PKG. 500MB VORT CONTINUES TO DRIFT NORTHEAST ACROSS FAR EASTERN NEBRASKA WITH A NEARLY STACKED SFC LOW OVER THE SOUTHEAST CORNER OF NE. WARM FRONT IS EXPECTED TO LIFT NORTH OF THE CWFA LATE THIS AFTN...ALLOWING THE LIKELY POPS TO BE NORTH OVER THE FAR NORTHERN ROW OF THE CWFA AND WISCONSIN. PWAT VALUES OVER NORTHERN IL/NORTHWEST IN OVERNIGHT FALL TO AROUND 1.2 TO 1.5 INCHES...WITH NEARLY 2 INCH VALUES FURTHER NORTH ALONG AN ATMOSPHERIC RIVER IN MINNESOTA EAST THROUGH WISCONSIN INTO LOWER MICHIGAN. THUS EXPECT CHC THUNDER IS PROBABLY BEST AT THIS POINT FOR THE OVERNIGHT PERIOD. ANOTHER SUPPORTING DETAIL IS MID-LVL HEIGHTS REMAIN ELEVATED THROUGH DAYBREAK TUE ACROSS THE CWFA...THUS ANY MCS RIDGE ROLLERS WILL BE DISPLACED TO OUR NORTH. SHORTWAVE TUE CONTINUES TO DRIFT EAST TOWARDS THE GREAT LAKES REGION...WITH A FRONTAL BOUNDARY EXPECTED TO PUSH INTO THE MISSOURI VALLEY TUE EVENING. THIS SHOULD ALLOW THE LLVL FLOW OVER NORTHERN IL/NORTHWEST IN TO REMAIN SOUTHERLY...AND ALLOW THE 850MB THERMAL RIDGE OF 18 TO 20 DEG C AIR TO BECOME REALIZED BY THE SFC ENVIRONMENT. WITH OPTIMAL CONDITIONS TEMPERATURES SHOULD EASILY PUSH INTO THE UPR 80S...AROUND 90. TEMPS COULD PUSH WARMER...HOWEVER THE ATMOSPHERE WILL BECOME RATHER BUOYANT WITH DEW POINTS CREEPING TO AROUND 70 ALLOWING HEAT CAPACITY OF PARCELS TO INCREASE. HEAT INDEX VALUES IN THE LOW 90S CAN BE EXPECTED TUE. TUE NIGHT BETTER FORCING PUSHES CLOSER TO THE CWFA FROM THE WEST...WITH MID-LVL LAPSE RATES EXPECTED TO REMAIN RATHER STEEP. THE CHALLENGE CONTINUES TO BE PLACEMENT OF SHRA/TSRA. DEEP MOISTURE FEED CONTINUES TO PUSH OVER THE REGION...AND WITH ENOUGH INSTABILITY ANTICIPATED FROM THE SHORTWAVE TO THE NORTHWEST WILL MAINTAIN CONVECTION CHANCES. WEDNESDAY THROUGH SUNDAY... ENSEMBLES CONTINUE TO INDICATE MINIMAL SPREAD EARLY ON IN THE EXTENDED...AS THE 500MB VORT STEADILY PUSHES EAST TOWARDS THE GREAT LAKES REGION WED/THUR. SFC LOW WILL BE NEARLY PHASED...COUPLED WITH ABUNDANT MOISTURE THUS EXPECT CHC SHRA FOR WED/THUR. INSTABILITY WILL GRADUALLY DIMINISH WED NGT...WITH STRATIFORM PRECIP THUR ON BACKSIDE OF TROUGH BEFORE DIFFLUENT FLOW BUILDS IN FROM THE WEST AND PROVIDES DRIER WEATHER. BEHIND THE SHORTWAVE THUR/FRI...850MB THERMAL TROUGH QUICKLY FALLS OFF INTO A 8 TO 10 DEG C RANGE. THIS COUPLED WITH CLOUDY SKIES WILL KEEP TEMPS BELOW SEASONAL CONDITIONS IN THE UPR 60S/LOW 70S. TEMPS WILL THEN STEADILY WARM FOR THE WEEKEND RETURNING TO MID/UPR 70S. DEEP LAYER FLOW TAKES ON A SEMI-ZONAL SETUP...WHICH TENDS TO FAVOR A MORE PROGRESSIVE WEST TO EAST FLOW OF SYSTEMS. GUIDANCE DIFFERS ON WHEN PRECIP RETURNS TO THE REGION...SO CURRENTLY WILL SIDE WITH A DRIER FORECAST SAT/SUN. BEACHLER && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 14Z... * TSRA TIMING THROUGH LATE MORNING. * POTENTIAL FOR TSRA TO REDEVELOP THIS AFTERNOON. PAW //DISCUSSION...UPDATED 12Z... A WARM FRONT ACROSS NORTHERN IL AND NORTHWEST IS PROVIDING A FOCUS FOR TSRA AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. FIRST ROUND OF TSRA AT OR NEAR THE GREATER-CHICAGO TERMINALS WILL MOVE RAPIDLY TO THE EAST AND EXIT BY 13Z-14Z. NEXT ROUND OF SHRA/TSRA MOVING EAST FROM IA WILL AFFECT THE TERMINALS THROUGH LATE MORNING. AND THEN ANOTHER ROUND OF SHRA/TSRA IS POSSIBLE BY LATE AFTERNOON INTO EVENING. CONFIDENCE IS LOWER FOR LATE AFTERNOON DUE TO UNCERTAINTY OF WHETHER THE ATMOSPHERE HAS ENOUGH TIME TO RECOVER FROM THE MORNING CONVECTION. PAW //ORD AND MDW CONFIDENCE...UPDATED 14Z... * MEDIUM CONFIDENCE IN TSRA TREND THROUGH LATE MORNING. * LOW CONFIDENCE IN AFTERNOON TSRA TIMING AND OCCURRENCE. PAW //OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z... TUESDAY NIGHT...TSRA LIKELY. OCNL MVFR. WEDNESDAY...CHC SHRA...MVFR CIGS POSSIBLE. THURSDAY...MVFR CIGS. CHANCE OF SHRA. FRIDAY...VFR. SATURDAY...VFR. SUNDAY...VFR. PAW && .MARINE... 300 AM CDT THE COMBINATION OF A RIDGE OF HIGH PRESSURE EXTENDING FROM HUDSON BAY THROUGH THE UPPER GREAT LAKES...AND DEVELOPING LOW PRESSURE OVER THE CENTRAL PLAINS...HAS SET UP A GENERALLY EASTERLY PRESSURE GRADIENT OVER LAKE MICHIGAN. THE GRADIENT WILL BE STRONGEST OVER THE FAR NORTHERNMOST PORTIONS OF THE LAKE...WHILE THE GRADIENT TO THE SOUTH IS WEAKER. THUS WINDS OVER THE FAR NORTH WILL REMAIN STRONGER THAN THE SOUTHERN PORTIONS OF THE LAKE. COOLER AIR MOVING OVER THE LAKE WILL ALLOW FOR SOME PATCHY FOG FORMATION THIS MORNING. THE HIGH IS EXPECTED TO MOVE SLOWLY EASTWARD OVER THE NEXT COUPLE DAYS WHILE THE LOW LIFTS SLOWLY NORTHEAST AND WEAKENS...REACHING SOUTHERN MINNESOTA BY TUESDAY NIGHT. THIS WILL LIFT A WARM FRONT NORTHWARD ACROSS THE SOUTH HALF OF LAKE MICHIGAN...ALLOWING WINDS TO TURN SOUTHERLY OVER THE SOUTH END OF THE LAKE...WHILE MODERATELY STRONG EAST WINDS CONTINUE AT THE NORTH END. THE LOW WILL CONTINUE TO WEAKEN AS IT DRIFTS EAST ACROSS THE LAKE THURSDAY. AS THE LOW MOVES TO THE EAST OF THE LAKE BY FRIDAY...WINDS WILL TURN NORTHWESTERLY. KREIN && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
Hazardous weather outlook, Jun 20, 4:23 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 423 AM CDT MON JUN 20 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 210930- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 423 AM CDT MON JUN 20 2011 /523 AM EDT MON JUN 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS...SOME MAY PRODUCE: DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. NICKLE SIZED HAIL. CLOUD TO GROUND LIGHTNING. BRIEF TORRENTIAL DOWNPOURS...WITH LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: THE FIRST PHASE OF THUNDERSTORMS WILL BE THIS MORNING IMPACTING THE ENTIRE OUTLOOK AREA. THE SECOND PHASE OF CONVECTION WILL BE FOCUSED THIS AFTERNOON THROUGH TONIGHT FOR AREAS ALONG AND NORTH OF INTERSTATE 80 ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA. DISCUSSION: A LARGE AREA OF THUNDERSTORMS CONTINUES TO DRIFT EAST ACROSS IOWA WITH SCATTERED THUNDERSTORMS STRETCHING EAST INTO ILLINOIS. THUNDERSTORM GROWTH AND PLACEMENT WAS FOCUSED ALONG A WARM FRONTAL BOUNDARY LIFTING NORTH ACROSS ILLINOIS. A COUPLE AREAS OF THUNDERSTORMS HAVE CONGEALED INTO LINE SEGMENTS...AND SHOULD SLIDE SOUTH OF NORTHERN ILLINOIS THIS MORNING. ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA THIS MORNING ADDITIONAL SCATTERED STORMS WILL CONTINUE TO DEVELOP AND SLIDE NORTHEAST ACROSS THE OUTLOOK AREA. WIND SHEER CONTINUES TO INCREASE IN THE LOW LEVELS...INDICATING THE GREATEST THREAT FROM STRONG THUNDERSTORMS WOULD BE DAMAGING WINDS. WHILE THE THREAT IS MINIMAL...SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AS WELL THIS MORNING. THIS AFTERNOON AND EVENING ADDITIONAL THUNDERSTORMS WILL DEVELOP...AGAIN FOCUSED CLOSER TO THE PLACEMENT OF THE WARM FRONTAL BOUNDARY. IT APPEARS THIS WILL BE ACROSS A PORTION OF NORTHERN ILLINOIS AND NORTHWEST INDIANA OR ALONG AND NORTH OF INTERSTATE 80. THE MAIN HAZARDS CONTINUE TO BE DAMAGING WINDS. PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA WILL REMAIN IN FLOOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODIC CHANCES FOR THUNDERSTORMS FOR THE ENTIRE OUTLOOK AREA THROUGH THE MIDDLE OF THE WEEK. AS A STRONG UPPER LEVEL SYSTEM CONTINUES TO MOVE ACROSS THE REGION TUESDAY...SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA WILL REMAIN IN FLOOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS MORNING AND AGAIN THIS AFTERNOON AND TONIGHT...RAINFALL REPORTS ARE ALWAYS APPRECIATED. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-210930- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 423 AM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS MORNING AND AGAIN THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH THE MIDDLE PART OF THE WEEK. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-210930- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 423 AM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS MORNING AND AGAIN THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH THE MIDDLE PART OF THE WEEK. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO BEACHLER
In the hours before
Local storm report, Jun 20, 7:47 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
747 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM TSTM WND DMG 1 ESE BONFIELD 41.14N 88.04W
06/20/2011 KANKAKEE IL EMERGENCY MNGR
SWATH OF DAMAGE NOTED STARTING NEAR COUNTY ROADS 1000N
AND 7000W...EXTENDING NORTHEAST. DAMAGE TO POLE
BARN...WITH MULTIPLE TREES UPROOTED THAT WERE 2 PLUS FEET
IN DIAMETER.
&&
SSHEALocal storm report, Jun 20, 8:07 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
807 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM HEAVY RAIN OTTERBEIN 40.49N 87.10W
06/20/2011 M2.10 INCH TIPPECANOE IN EMERGENCY MNGR
2.1 INCHES OF RAIN FELL. FLOODED ROADWAYS REPORTED.
&&
SSHEALocal storm report, Jun 20, 8:09 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
809 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND GST PONTIAC 40.88N 88.64W
06/20/2011 M59.00 MPH LIVINGSTON IL TRAINED SPOTTER
0600 AM HEAVY RAIN 1 NW OTTAWA 41.36N 88.85W
06/20/2011 M2.11 INCH LA SALLE IL COCORAHS
IN 70 MINUTES.
0600 AM FLOOD 1 NW OTTAWA 41.36N 88.85W
06/20/2011 LA SALLE IL COCORAHS
STANDING WATER IN BACKYARD. STREET FLOODING.
0616 AM TSTM WND DMG 5 NW KANKAKEE 41.17N 87.93W
06/20/2011 KANKAKEE IL TRAINED SPOTTER
TREES DOWN AND ACROSS WARNER BRIDGE ROAD...1 MILE NORTH
OF RT 17. ESTIMATED DIAMETER OF BIGGEST TREES WERE 12-15
INCHES. TIME ESTIMATED FROM RADAR.
0616 AM TSTM WND DMG 1 ESE BONFIELD 41.14N 88.04W
06/20/2011 KANKAKEE IL EMERGENCY MNGR
SWATH OF DAMAGE NOTED STARTING NEAR COUNTY ROADS 1000N
AND 7000W...EXTENDING NORTHEAST. DAMAGE TO POLE
BARN...WITH MULTIPLE TREES UPROOTED THAT WERE 2 PLUS FEET
IN DIAMETER.
0630 AM HEAVY RAIN 3 N CARBON HILL 41.34N 88.30W
06/20/2011 M1.34 INCH GRUNDY IL COCORAHS
IN 60 MINUTES. MINOR PONDING OF WATER.
0650 AM HEAVY RAIN PEOTONE 41.33N 87.80W
06/20/2011 M0.73 INCH WILL IL TRAINED SPOTTER
IN 50 MINUTES.
0702 AM HEAVY RAIN 3 SW MIDWAY AIRPORT 41.75N 87.79W
06/20/2011 M1.30 INCH COOK IL OFFICIAL NWS OBS
1.3 INCHES IN 30 MINUTES.
0708 AM FLOOD BRADLEY 41.15N 87.86W
06/20/2011 KANKAKEE IL AMATEUR RADIO
MINOR STREET FLOODING REPORTED.
0710 AM HEAVY RAIN 1 NE HOMER GLEN 41.63N 87.93W
06/20/2011 M1.42 INCH WILL IL COCORAHS
IN 70 MINUTES.
0802 AM HEAVY RAIN OTTERBEIN 40.49N 87.10W
06/20/2011 M2.10 INCH TIPPECANOE IN EMERGENCY MNGR
2.1 INCHES OF RAIN FELL. FLOODED ROADWAYS REPORTED.
&&
SSHEALocal storm report, Jun 20, 8:34 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
834 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM TSTM WND DMG MOUNT AYR 40.95N 87.30W
06/20/2011 NEWTON IN DEPT OF HIGHWAYS
3 LARGE TREES DOWN ACROSS ROADWAYS IN RURAL AREAS BETWEEN
2 AND 5 MILES NORTHWEST OF MOUNT AYR.
&&
RCLocal storm report, Jun 20, 8:49 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
849 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL 2 NNE MOUNT AYR 40.98N 87.28W
06/20/2011 M0.25 INCH NEWTON IN COCORAHS
&&
RCLocal storm report, Jun 20, 10:03 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1003 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 4 SW OTTAWA 41.31N 88.89W
06/20/2011 LA SALLE IL LAW ENFORCEMENT
WATER OVERFLOWING ROADWAY ALONG RT 71 NEAR N2150 RD AND
2401 RD - GREATER THAN 6 INCHES - MOVING CARS. HIGH WATER
ON ROADS IN DEER PARK TOWNSHIP.
&&
KBIRKThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:00 AM CDT | Special Weather Statement | LOT | Lee | 30 min |
| Jun 20, 4:57 AM CDT | Special Weather Statement | LOT | Kankakee | 33 min |
| Jun 20, 5:33 AM CDT | Special Weather Statement | LOT | Kankakee | 42 min |
| Jun 20, 5:43 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Grundy, Iroquois, Kankakee, LaSalle, Livingston and 1 more | 62 min |
| Jun 20, 6:29 AM CDT | Areal Flood Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, Kendall, LaSalle and 2 more | 6 hr |
| Jun 20, 6:46 AM CDT | Severe Thunderstorm Warning | LOT | Iroquois, Kankakee, Will | 59 min |
| Jun 20, 11:00 AM CDT | Flash Flood Warning | LOT | LaSalle | 6 hr |
| Jun 20, 11:41 AM CDT | River Flood Advisory | LOT | LaSalle | 46 hr |
| Jun 20, 4:43 PM CDT | Areal Flood Advisory | LOT | LaSalle | 6 hr |
| Jun 20, 4:29 AM CDT | Special Weather Statement | LOT | Newton | 31 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.